# SDR SWAA112572

- Difficulty date: April 7, 2011
- Submitted: April 8, 2011
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 79,286 hours, 72,208 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90499R3
- Condition: Faulty
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

AIRTURN BACK, SMOKE ALARM IN AFT LAV WENT OFF IN FLIGHT.  RETURNED TO PHL.  NO SIGN OF SMOKE.  REMOVED AND REPLACED AFT LAV SMOKE DETECTOR PER MM.
